# SDR SWAA2015070941660

- Difficulty date: June 15, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: SR09531157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FALSE TRACK CORRODED BETWEEN BS 157 TO 207.  R & R TRACK IAW SRM.
